# SDR SWAA2022011460274

- Difficulty date: January 10, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N8734Q
- Make and model: Boeing 737-8
- Aircraft serial: 60713
- Aircraft time: 2,441 hours, 1,089 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Broken
- Location: E/E Bay Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE DRAIN FWD OF NOSE E BAY DOOR IS BROKEN.   REMOVED AND REPLACE FUSELAGE BILGE DRAIN FWD OF NOSE BAY DOOR PER AMM 53-31-03-420; [02] VERIFIED CORRECTIVE ACTION STEP 1.
